# SDR REXA2018091400850

- Difficulty date: September 10, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 26,293 hours, 17,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS349-364 CORRODED RH OF STR 27. REMOVED AND REPLACED INTERCOSTAL BETWEEN FS349-364. OPS CHECK GOOD
PER AMM 52-42-00-710-801.
